# SDR SWAA2023041815575

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - STRINGER CLIP HAS A CRACK BS 747 STR 26L.<[01] REMOVED STRINGER CLIP IN AFT CARGO BAY BS747 STR 26L IAW SRM 51-40-02.;[02] THIS PART DOES NOT ALLOWABLE DAMAGE WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9;[03] VERIFIED CORRECTIVE ACTION 2;[04] LOCATED AND DRILLED IAW SRM 51-40-05 AND DGW 146A1260.;[05] VERIFIED CORRECTIVE ACTION 4;[06] OK TO INSTALL STRINGER CLIP AT BS 747 STR 26L.;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIFIED OK TO INSTALL.;[08] INSTALLED STRINGER CLIP AT BS 747 STR 26L. IAW SRM 51-40-02 AND DWG 146A1260;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
